Alert archive / Pennsylvania / River Flood Warnings in 2015
River Flood Warning 4, NWS State College, PA
NWS State College, PA issued this river flood warning at Jun 27, 2015, 5:13 PM EDT for Blair County, Huntingdon County, Pennsylvania. It took effect at Jun 27, 2015, 7:25 PM EDT. It was in force for 8 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 27, 2015, 5:13 PM EDT (21:13 UTC)
- In effect from
- Jun 27, 2015, 7:25 PM EDT
- Expired
- Jun 28, 2015, 3:00 AM EDT
- In force
- 8 hr
- Issued by
- NWS State College, PA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Blair County, PA, Huntingdon County, PA
The radar
The State College radar (KCCX), 36 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Little Juniata River at Spruce Creek (SPKP1). The gauge peaked at 7.66 ft at Jun 27, 2015, 7:00 PM EDT.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 14 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 01558000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
328
WGUS41 KCTP 272113
FLWCTP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SAT JUN 27 2015
...The National Weather Service in State College, PA has issued a
flood warning for the following rivers in Pennsylvania...
Little Juniata River At Spruce Creek
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued later this evening or as
conditions warrant.
&&
PAC013-061-280700-
/O.NEW.KCTP.FL.W.0004.150627T2325Z-150628T0700Z/
/SPKP1.1.ER.150627T2325Z.150628T0000Z.150628T0100Z.NO/
513 PM EDT SAT JUN 27 2015
The National Weather Service in State College, PA has issued a
* Flood Warning for
The Little Juniata River At Spruce Creek
* until late tonight...Or until the warning is cancelled.
* At 5 PM Saturday the stage was...7.4 feet and rising.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise above flood stage this evening and
crest near 8.2 feet this evening. The river will fall below
flood stage overnight.
* At 8.0 feet...The left, or north bank overflows, affecting several
homes.
&&
LAT...LON 4066 7818 4063 7812 4059 7803 4057 7811
4059 7816 4064 7822
$$1 follow-up statement
610
WGUS81 KCTP 280148
FLSCTP
FLOOD STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
948 PM EDT SAT JUN 27 2015
...The Flood Warning is cancelled for the following rivers in
Pennsylvania...
Little Juniata River At Spruce Creek
...The Flood Warning continues for the following rivers in
Pennsylvania...
Yellow Breeches Creek Near Camp Hill
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message...Never drive cars through flooded areas!! The water
may be too deep to allow safe passage. Most deaths that occur during
flooding are related to vehicles trying to cross flooded roadways.
An update to this product will be issued overnight.
&&
PAC041-133-281348-
/O.CON.KCTP.FL.W.0003.150628T1200Z-150628T1800Z/
/CPHP1.1.ER.150628T1200Z.150628T1200Z.150628T1200Z.UU/
948 PM EDT SAT JUN 27 2015
The Flood Warning continues for
The Yellow Breeches Creek Near Camp Hill.
* from Sunday morning to Sunday afternoon...Or until the warning is
cancelled.
* At 10 PM Saturday the stage was 5.3 feet and rising.
* Flood stage is 7.0 feet.
* Minor flooding is forecast.
* The river is forecast to rise to near flood stage tomorrow morning.
* At 7.0 feet...Low lying areas in the Green Lane Farms development
on the right bank of Yellow Breeches Creek begin to flood. A mobile
home park near Williams Grove is also affected by high water.
&&
LAT...LON 4023 7686 4023 7685 4016 7689 4015 7693
4018 7695 4023 7692 4023 7689
$$
PAC013-061-280218-
/O.CAN.KCTP.FL.W.0004.000000T0000Z-150628T0700Z/
/SPKP1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
948 PM EDT SAT JUN 27 2015
The Flood Warning is cancelled for
The Little Juniata River At Spruce Creek.
* At 9 PM Saturday the stage was 7.4 feet and falling.
* Flood stage is 8.0 feet.
* The river crested below flood stage at 7.7 feet...and will continue
falling to 3.2 feet by Tuesday morning.
* At 8.0 feet...The left, or north bank overflows, affecting several
homes.
&&
LAT...LON 4066 7818 4063 7812 4059 7803 4057 7811
4059 7816 4064 7822
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this river flood warning went out at Jun 27, 3:57 PM EDT, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 27, 3:57 PM EDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE STATE COLLEGE PA 357 PM EDT SAT JUN 27 2015 .SYNOPSIS... AN UNSEASONABLY STRONG AREA OF LOW PRESSURE OVER NORTHERN OHIO THIS AFTERNOON...ALONG WITH ITS ATTENDANT FRONTAL SYSTEM...WILL CONTINUE TO BRING PERIODS OF HEAVY RAIN...ACROSS MAINLY THE EASTERN HALF OF THE STATE LATE TODAY INTO EARLY TONIGHT. THE HEAVY RAINFALL COMBINED WITH VERY WET PRE- EXISTING CONDITIONS OVER THE LAST 30 DAYS WILL RESULT IN AN ELEVATED RISK FOR FLOODING ALONG SMALLER STREAMS AND CREEKS INTO TONIGHT. A FLOOD WATCH REMAINS IN EFFECT INTO EARLY SUNDAY MORNING. SEVERE WEATHER IS ALSO POSSIBLE ACROSS FAR SOUTH-CENTRAL PENNSYLVANIA LATE THIS AFTERNOON INTO EARLY TONIGHT. UNSEASONABLY COOL AND SHOWERY WEATHER WILL CONTINUE SUNDAY...THOUGH MOST OF THE SHOWERS WILL OCCUR ACROSS THE MOUNTAINS OF NORTHERN AND WESTERN PENN. && .NEAR TERM /UNTIL 6 AM SUNDAY MORNING/... 2 PM UPDATE... THE SHIELD OF STEADY MDT TO HVY RAIN WILL CONTINUE TO MOVE NE AND BECOME BE CONFINED ACROSS THE NE HALF OF PENN LATE TODAY AND THIS EVENING...WITH CLOUDY SKIES AND MORE SHOWERY CONDITIONS PERSISTING ELSEWHERE AS THE MAIN AXIS OF STRONG /NEARLY 5 SIGMA/ LLVL SERLY WINDS SHIFT TO THE POCONOS OF NEPA. AN APPROX 4-5 HOUR WINDOW /FROM 21Z TDY - 02Z SUN/ OF SEVERE TSRA POTENTIAL ISOLATED WIND GUSTS AROUND 60 KT...AND PERHAPS A BRIEF TORNADO...WILL OCCUR ACROSS THE SOUTHERN LAYER OF PENN COUNTIES /MAINLY SOMERSET COUNTY/ AND POINTS EAST OF INTERSTATE 81...WHERE 12Z OPER MODELS AND HOURLY RUNS OF HRRR INDICATE THE OVERLAP OF SEVERAL HUNDRED J/KG OF SREF CAPE WITH THE DEPARTING HIGHLY ANOMALOUS LLJ. TORNADO WATCH 364 RECENTLY ISSUED ACROSS PARTS OF THE MIDDLE ATL PIEDMONT AND VA COASTAL PLAIN ALONG AND JUST SOUTH OF THE SLOWLY ADVANCING WARM FRONT. WOULD/T BE SURPRISED TO SEE A SECOND WATCH ISSUED FOR PORTIONS OF FAR SCENT AND SERN PENN IN A FEW HOURS...AS THE NORTHERN PART OF THE NOSE OF LOW CAPE/HIGH SHEAR MOVES INTO THAT AREA. SATURATED GROUND AND GUSTY SERLY GRADIENT WIND /30-40 MPH ON THE RIDGES/ HAS ALREADY CAUSED SPORADIC DOWNED TREES. ANY STRONGER TSRA WITH TORRENTIAL RAINS IN SOUTHERN PENN WILL ONLY ADD TO THIS ISSUE. SKIES WILL STAY CLOUDY OVERNIGHT WITH OCNL SHOWERS...BECOMING SCATTERED AFTER MIDNIGHT...WITH AREAS OF DRIZZLE AND MUCH LIGHTER/VARIABLE WIND AS THE CENTER OF LOW PRESSURE/OCCLUDED FRONT DRIFTS ENE ACROSS PENN. LOW TEMPS TONIGHT WILL VARY FROM THE L50S NORTH...TO THE LOW 60S SOUTH. && .SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/... SOME PCPN WILL LINGER ON SUNDAY ON THE BACKSIDE OF THE DEPARTING SYNOPTIC SCALE LOW...ESPECIALLY IN THE UPSLOPE REGIONS/HIGHER TERRAIN OF THE ALLEGHENIES WHERE A NORTH/SOUTH AREA OF ENHANCED MID LEVEL LAPSE RATES WILL BE LOCATED DURING THE AFTERNOON HOURS. QPF AMTS WILL BE ON THE LIGHT SIDE WITH LITTLE TO NO PCPN EXPECTED BY SUNDAY NIGHT AS DRIER AIR MOVES INTO THE AREA. TEMPERATURES WILL REMAIN BELOW NORMAL WITH USUALLY COLDER AREAS ALONG THE ALLEGHENY FRONT STRUGGLING TO CRACK 60F. HIGHS IN THE LOWER SUSQ WILL REACH 70-75F. && .LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/... THE UPPER LEVEL LOW THAT HAS BEEN BRINGING THE PRECIPITOUS WEATHER WILL CONTINUE TO MOVE EASTWARD...ROTATING AROUND A STRONGER CLOSED LOW SITUATED OVER HUDSON BAY. THESE SYSTEMS HAVE BEEN MODERATED BY A LARGE RIDGE THAT HAS BEEN PARKED OVER THE CENTRAL GREAT BASIN AND PACIFIC NORTHWEST. THAT RIDGE WILL BEGIN TO BREAK DOWN EARLY NEXT WEEK...AND A SERIES OF MID- LEVEL DISTURBANCES WILL EMANATE FROM THE QUASI-STATIONARY UPPER LEVEL LOW OVER THE HUDSON BAY. HOWEVER AS THESE TROUGHS ARE SHALLOWER...LESS MOISTURE SHOULD BE ASSOCIATED WITH THEM AND THEY SHOULD BE WEAKER ACCORDINGLY. NONETHELESS...THIS SERIES OF PERTERBATIONS WILL PROLONG THE PERSISTENT UNSETTLED/WET PATTERN THAT WE HAVE BEEN IN FOR THE LAST 30 DAYS OR SO. TEMPERATURES WILL START OUT WELL BELOW NORMAL ON SUNDAY BEFORE TRENDING BACK TO NORMAL THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION /20Z SATURDAY THROUGH THURSDAY/... EXPECT WIDESPREAD IFR/LIFR CONDITIONS IN MODERATE TO HEAVY RAIN THROUGH THE REST OF THE AFTERNOON/EARLY EVENING ACROSS THE SUSQ VALLEY AND NCENT MTNS...WHILE THE SCENT AND CENTRAL MTNS SEE VSBYS AND CIGS LIFT A BIT TO MVFR OR IFR IN MORE SHOWERY CONDITIONS. LOW PRESSURE OVER NRN OHIO WILL MOVE EAST NEAR THE I-80 CORRIDOR TONIGHT...AND ITS SWD TRAILING COLD/OCCLUDED FRONT WILL BEGIN TO SWING IN FROM THE SOUTHWEST TOWARD 00Z SUNDAY. WHILE THERE MAY BE THIS BRIEF UPTICK IN CONDITIONS BETWEEN 21Z SAT-01Z SUN...CONDITIONS SHOULD ONCE AGAIN DETERIORATE FURTHER TO IFR-LIFR LATE TONIGHT /ESPECIALLY AT KBFD AND KJST/ AS COOLER AIR MOVES INTO THE REGION...COMBINED WITH THE MOIST AIRMASS AND LIGHT WINDS. LOW LEVEL SE FLOW OF 40-50 KTS IN THE 2-3KFT AGL LAYER WILL LEAD TO LLWS THROUGH EARLY TONIGHT AT ALL TAF SITES. OUTLOOK... SUN...RESTRICTIONS MAINLY NW HALF OF PA. SCT SHOWERS. MON-THU...GENERALLY VFR...BUT CHANCE OF MVFR IN SHOWERS MAINLY ACROSS THE NW HALF OF PENN TUESDAY AFTERNOON AND NIGHT. && .CTP WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL 2 AM EDT SUNDAY FOR PAZ004>006-010>012- 017>019-024>028-033>037-041-042-045-046-049>053-056>059- 063>066. && SYNOPSIS...LAMBERT NEAR TERM...LAMBERT SHORT TERM...LAMBERT/STEINBUGL LONG TERM...CERU/STEINBUGL AVIATION...LAMBERT/GARTNER
Hazardous weather outlook, Jun 27, 2:26 AM EDT, 14 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 226 AM EDT SAT JUN 27 2015 PAZ024>028-033>036-056-057-059-063-280630- CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET-BEDFORD-FULTON- FRANKLIN-PERRY-DAUPHIN-LEBANON-CUMBERLAND- 226 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION TO THE FLOOD WATCH...SEVERE THUNDERSTORMS WITH DAMAGING WINDS ARE POSSIBLE THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ064>066-280630- ADAMS-YORK-LANCASTER- 226 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IN ADDITION TO THE FLOOD WATCH...THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS THIS AFTERNOON AND EVENING. A BRIEF...ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. PAZ004>006-010>012-017>019-037-041-042-045-046-049>053-058-280630- WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD- NORTHERN CENTRE-SOUTHERN CENTRE-TIOGA-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-SCHUYLKILL- 226 AM EDT SAT JUN 27 2015 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 27, 3:50 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
350 PM EDT SAT JUN 27 2015
PAZ065-066-272030-
YORK PA-LANCASTER PA-
350 PM EDT SAT JUN 27 2015
...THIS IS A SPECIAL WEATHER STATEMENT FOR YORK...AND LANCASTER
COUNTIES UNTIL 430 PM EDT...
AT 346 PM EDT...DOPPLER RADAR INDICATED SHOWERS WITH STRONG WIND
GUSTS AND HEAVY RAIN ALONG A LINE EXTENDING FROM NEAR BAINBRIDGE TO
GRANTLEY TO NEAR CODORUS...AND MOVING EAST AT 60 MPH.
40 TO 50 MPH WIND GUSTS WILL BE POSSIBLE WITH THESE SHOWERS. WINDS
THIS STRONG HAVE ALREADY DOWNED TREES IN OTHER AREAS EARLIER TODAY
SINCE THE GROUND IS SO WET AND TREES FULLY-LEAFED.
THESE SHOWERS WILL BE NEAR...VALLEY VIEW...SPRY AND BAINBRIDGE
AROUND 350 PM EDT. MOUNT JOY...YORKANA AND RHEEMS AROUND 355 PM
EDT. LANDISVILLE...CROSS ROADS AND STEWARTSTOWN AROUND 400 PM EDT.
EAST PETERSBURG...LITITZ AND MOUNTVILLE AROUND 405 PM EDT.
SUNNYBURN...ROTHSVILLE AND WILLOW STREET AROUND 410 PM EDT.
AKRON...STRASBURG AND EPHRATA AROUND 415 PM EDT.
OTHER LOCATIONS IMPACTED BY THESE SHOWERS INCLUDE AIRVILLE...
ATGLEN...BIRD-IN-HAND...BLUE BALL AND BOWMANSVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOWNED LIMBS...TREES AND POWER LINES ARE POSSIBLE. MINOR FLOODING IS
ALSO EXPECTED TO DEVELOP. DO NOT DRIVE INTO WATER COVERING THE
ROADWAY.
&&
LAT...LON 3983 7700 3985 7696 3994 7697 4001 7701
4007 7713 4015 7703 4016 7691 4022 7690
4018 7676 4012 7672 4019 7660 4031 7616
4014 7587 4011 7594 3987 7599 3988 7600
3976 7606 3973 7610 3972 7618 3972 7700
TIME...MOT...LOC 1946Z 261DEG 53KT 4009 7669 3995 7674 3977 7682
DANGELOSpecial weather statement, Jun 27, 3:59 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
359 PM EDT SAT JUN 27 2015
PAZ057-059-063-272045-
CUMBERLAND PA-DAUPHIN PA-LEBANON PA-
359 PM EDT SAT JUN 27 2015
...THIS IS A SPECIAL WEATHER STATEMENT FOR CUMBERLAND...DAUPHIN...AND
LEBANON COUNTIES UNTIL 445 PM EDT...
AT 356 PM EDT...DOPPLER RADAR INDICATED A SHOWER WHICH COULD PRODUCE
WIND GUSTS OF 30 TO 40 MPH NEAR STEELTON...MOVING NORTHEAST AT 45
MPH.
40 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS SHOWER. WINDS THIS
STRONG HAVE ALREADY DOWNED TREES IN OTHER AREAS EARLIER TODAY SINCE
THE GROUND IS SO WET AND TREES FULLY-LEAFED.
THIS SHOWER WILL BE NEAR...
LAWNTON...PAXTANG AND MIDDLETOWN AROUND 400 PM EDT.
RUTHERFORD...HUMMELSTOWN AND PAXTONIA AROUND 405 PM EDT.
SKYLINE VIEW AND LINGLESTOWN AROUND 410 PM EDT.
PENN NATIONAL RACE COURSE...HERSHEY AND PALMYRA AROUND 415 PM EDT.
HARPER TAVERN...FORT INDIANTOWN GAP AND ANNVILLE AROUND 420 PM EDT.
LICKDALE AND FREDERICKSBURG AROUND 430 PM EDT.
OTHER LOCATIONS IMPACTED BY THIS SHOWER INCLUDE AVON HEIGHTS...
GRATZ...MOUNT GRETNA...ONO AND THREE MILE ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DOWNED LIMBS...TREES AND POWER LINES ARE POSSIBLE. MINOR FLOODING
SUCH AS RAPID RISES ON CREEKS AND STREAMS...AND PONDING OF WATER ON
ROADS ARE EXPECTED. DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE
ROAD.
&&
LAT...LON 4025 7631 4024 7643 4019 7660 4015 7669
4016 7669 4012 7672 4013 7674 4017 7675
4020 7682 4022 7685 4021 7689 4022 7690
4021 7690 4020 7693 4017 7691 4016 7696
4019 7700 4066 7670 4032 7615
TIME...MOT...LOC 1956Z 220DEG 40KT 4020 7684
DANGELOThe office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 27, 11:19 AM EDT | River Flood Warning | CTP | Cumberland, York | 27 hr |
| Jun 27, 2:35 PM EDT | Areal Flood Advisory | CTP | Blair, Centre, Huntingdon | 3 hr |
| Jun 27, 2:38 PM EDT | Areal Flood Advisory | CTP | Juniata | 3 hr |
| Jun 27, 2:41 PM EDT | Areal Flood Advisory | CTP | Clearfield | 3 hr |
| Jun 27, 3:50 PM EDT | Special Weather Statement | CTP | Lancaster, York | 40 min |
| Jun 27, 3:59 PM EDT | Special Weather Statement | CTP | Dauphin, Lebanon | 46 min |
| Jun 27, 4:46 PM EDT | Areal Flood Warning | CTP | Bedford, Somerset | 3 hr |
| Jun 27, 5:19 PM EDT | Areal Flood Advisory | CTP | Adams, Lancaster, York | 3 hr |
| Jun 27, 5:31 PM EDT | Special Weather Statement | CTP | Lancaster | 29 min |
| Jun 27, 5:49 PM EDT | Severe Thunderstorm Warning | CTP | Lancaster, York | 26 min |
| Jun 27, 6:16 PM EDT | Special Weather Statement | CTP | Lancaster | 29 min |
Nearby
River Flood Warnings in Pennsylvania, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.